MAUDE Adverse Event Report: FRESENIUS KABI DEUTSCHLAND GMBH AGILIA INFUSION SYSTEM; INFUSION PUMP SYSTEM

FRESENIUS KABI DEUTSCHLAND GMBH AGILIA INFUSION SYSTEM; INFUSION PUMP SYSTEM
Model Number M46441360
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 09/22/2016
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the set was leaking due to the spike disconnecting from the bag during setup while at patient bedside.The set was leaking the drug gemzar and the nurse and patient were exposed by direct contact to the drug.The nurse taped the iv bag to the set with pharmacy tape and it is still not holding them together.Due to the exposure to the drug the nurse and patient had to wash up with soap and change their clothes.An investigation could not be performed since there was no sample, no pictures and no batch number available.Therefore, a root cause could not be determined.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
AGILIA INFUSION SYSTEM
Common Device Name
INFUSION PUMP SYSTEM
Manufacturer (Section D)
FRESENIUS KABI DEUTSCHLAND GMBH
5 robert-koch-strasse
bad hersfeld, hessen D-362 51
GM  D-36251
MDR Report Key6223852
Report Number9681819-2017-00028
Device Sequence Number893150
Product Code FRN
UDI-Device Identifier04250273714517
UDI-Public04250273714517
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K121613
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/22/2016
Report Date (Section F) 09/22/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Model NumberM46441360
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Distributor Facility Aware Date09/22/2016
Event Location Hospital
Date Report to Manufacturer09/22/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 09/22/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/04/2017
Supplement Report FDA Received Date03/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;